# SDR AALA971998

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 2450 · AC Power Distribution System
- Part: Bus
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

RIGHT BUS TRIPPED OFF DURING FLIGHT, FOLLOWED PROCEDURES STILL HAVE RIGHT BUS ISOLATION LIGHT WITH ASSOCIATED EICAS AND STATUS MESSAGES.  ACCOMPLISHED BPCU BITE AND BITE DISPLAYED DELTA P TRIP AND OVERLAP ZONE FOR RIGHT GEN SYSTEM ON LAST FLT STATUS.  RESET SUCCESSFUL.  RUN UP BOTH ENGINES AND BITE DISPLAYED NO FURTHER FAULTS.  (M)
